Acta Mathematicae Applicatae Sinica (English Series)
Publisher: Springer-Verlag Heidelberg
Acta Mathematicae Applicatae Sinica (English Series) is a quarterly journal
established by the Chinese Mathematical Society. The journal publishes high
quality research papers from all branches of applied mathematics,
particularly welcomes those from partial differential equations,
computational mathematics, applied probability, mathematical finance,
statistics, dynamical systems, optimization and management science.
Current Contents, Mathematical Reviews, Zentralblatt Math
ISSN: 0168-9673 (print version)
ISSN: 1618-3932 (electronic version)
Department of Mathematics
Academy of Math. & System Sci.
Chinese Academy of Sciences
Content available by subscription. Free sample issue available online.
Current Issue: Volume 20, Number 1 March 2004
Date: 27 August 2004